# SDR DALA2020022091293

- Difficulty date: February 15, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 125,915 hours, 18,306 cycles
- Engine: Pwa PW4060
- Engine time: 104,326 hours, 18,729 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 181 - ATO - AT 15KTS DUE TO #2 ENGINE DID NOT ACCELERATE ABOVE IDLE WHEN THROTTLES ADVANCED. CORRECTIVE ACTION: MAINTENANCE REPORTED NO ENGINE RELATED FAULTS ON EICAS, EEC, PIMU AND WHEN #2 IDG DISCONNECTED ENGINE IMMEDIATELY SPOOLED UP TO NORMAL IDLE SPEED AND NORMAL OPERATION THEREAFTER. A/C DISPATCHED WITH IDG INOPERATIVE PER MEL 24-00-01. #2 IDG REPLACED. SYSTEM OPERATION IS NORMAL.
